# SDR ASAA0843664

- Difficulty date: October 10, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Midflap
- Component: Mid Flap
- Component part number: 6546486149
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT INBOARD MID FLAP T/E WEDGE HAS MULTIPLE DENTS ON A PREVIOUS REPAIR ON THE LOWER SURFACE.  REMOVED DAMAGED DOUBLER, FABBED REPLACEMENT DOUBLER AND BONDED THE REPAIR IAW B737 400 SRM 51 70 10 REP 4.
